# SDR AALA201603299004

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 11,516 hours, 4,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLOOR LEVEL EMER ROW INDICATOR LIGHTS MISSING AT ROW 8C.  REPLACED EMER ROW INDICATOR LIGHTS AT ROW 8C.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
